Ask an expert
Question

21 Jun 2011

fever blisters part 2
Thanx for the advice
Another question, is it bad to put vaseline on my lips after I''ve applied the acitop. I''m uncertain about things with a grease content but my lips are so dry and I don''t want them to crack even more than the swelling is making them crack
Answer 407 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

It is safe to apply Vaseline after you have applied the Acyclivir.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19423 votes
Vote